MathSciNet Relay Station
MathSciNet bibliographic data
MR1501447 15A24
Roth, William E. A solution of the matric equation $P(X)=A$. Trans. Amer. Math. Soc. 30 (1928), no. 3, 579–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement